# SDR FDEA2019112213019

- Difficulty date: November 21, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 33,065 hours, 18,089 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 152QF DAMAGED  FAB NEW AFT CARGO FLOOR PANEL 152QF IAW A300-600 SRZ 25-005 REV R, RESTORED FINISH SRM 51-75-  10, PART MARKED GMM 07-0-1000
